# SDR YV3R2022031000522

- Difficulty date: February 16, 2022
- Submitted: March 10, 2022
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: PR-IM
- Make and model: Robsin R44RAVENII
- Aircraft serial: 13054
- Aircraft time: 1,502 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6300 · Main Rotor Drive System
- Part: None
- Part number: C0512
- Part serial: 9997
- Condition: Defective
- Part time: 96 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: C051-2 WAS INOPERATIVE.
